I have been taking Zoloft for about a month now and just this week I have been feeling nauseous constantly and have thrown up a few times is this normal?
Does Zoloft cause nausea and vomiting?
Question posted by MollyGeary22 on 27 June 2021
Last updated on 27 June 2021 by WildcatVet
Side effects like nausea/vomiting may affect some people when first starting an antidepressant/anxiolytic but they usually appear within hours to days and resolve within days to a couple of weeks.
It would be unusual for them to appear this far into treatment. Have you increased your dosage recently? That could be a cause.
You should report this to your doctor for professional advice and to possibly rule out an underlying cause.
Best regards and I hope you're feeling better quickly.
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.